# SDR 06FDEA1455

- Difficulty date: April 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 480-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE BS 480 TO 640, STR 3L, CARGO DOOR SURROUND WEB GOUGED IN   NUMEROUS AREAS. ALL WORK ACCOMPLISHED IAW FEDEX EA 7-5330-99510.
